Pharmacy > Pain relief

Pain relief

Filter by
22 products
  • Panadol Advance 16 Tablets

    Panadol Advance 16 Tablets

    Our Price: £1.66
    Add to basket View this product

    Panadol Advance 500 mg Tablets are faster absorbed than standard paracetamol tablets

  • Anadin Original Dual Action 16 Caplets

    Anadin Original Dual Action 16 Caplets

    Our Price: £1.99
    Add to basket View this product

    Anadin original caplets contains: 325 mg of Aspirin BP and 15 mg of Caffeine Ph Eur. Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever. In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product. Anadin is for effective relief from: mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

  • Panadol Extra Advance 14 Tablets

    Panadol Extra Advance 14 Tablets

    Our Price: £2.65
    Add to basket View this product

    Panadol Extra Advance Tablets provide extra effective pain relief:

  • Anadin Extra Triple Action 16 Caplets

    Anadin Extra Triple Action 16 Caplets

    Our Price: £2.77
    Add to basket View this product

    Anadin Extra Caplets are for the symptomatic treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness and the symptoms of cold and influenza.

  • Nurofen Meltlets Lemon 200mg 24 Self Dissolving Tablets

    Nurofen Meltlets Lemon 200mg 24 Self Dissolving Tablets

    Our Price: £2.83
    Add to basket View this product

    Nurofen Meltlets Lemon for relief from

  • Nurofen Joint & Back Pain Relief 16 Tablets

    Nurofen Joint & Back Pain Relief 16 Tablets

    Our Price: £3.56
    Add to basket View this product

    For the relief of:

  • 4Head QuickStrip Fast Acting Relief Fro Migraine 4 Strips

    4Head QuickStrip Fast Acting Relief Fro Migraine 4 Strips

    Our Price: £3.56
    Add to basket View this product

    4head QuickStrip is an advanced hydro-gel strip, specially formulated to provide instant cooling relief from the pain associated with migraine and severe headache.

  • Nurofen 200mg Caplets 24 Caplets

    Nurofen 200mg Caplets 24 Caplets

    Our Price: £3.84
    Add to basket View this product

    For rapid relief from

  • Nuromol 200mg/500mg Tablets Ibuprofen & Paracetamol 12 Tablets

    Nuromol 200mg/500mg Tablets Ibuprofen & Paracetamol 12 Tablets

    Our Price: £4.00
    Add to basket View this product

    Nuromol 200mg/500mg tablets (Ibuprofen and Paracetamol)

  • Anadin Extra Triple Action 32 Caplets

    Anadin Extra Triple Action 32 Caplets

    Our Price: £4.12
    Add to basket View this product

    Anadin Extra Caplets are for the symptomatic treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness and the symptoms of cold and influenza.

Filter by
22 products
Produced by Getme
Administrators' Sign-in